# SDR HEEA955404

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57908
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5091
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: GC1342221
- Condition: Defective
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT ADJUST VOLTAGE.
